# SDR 2008UALA02670

- Difficulty date: May 7, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 60,024 hours, 20,198 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 4251Y22
- Condition: Shorted
- Location: Interphone Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INTERPHONE SYSTEM HOT TO FLIGHT DECK FROM ALL THREE FLIGHT ATTENDANT POSITIONS.  WIRES SHORTED AT 4251Y-22 AND 4251G-22 AT PARTITION DOOR 1 LEFT HANDSET CONNECTOR D939.  REPAIRED AND SOLDERED 4251Y-22 AND 4251G-22 AT PARTITION DOOR 1 LEFT HANDSET CONNECTOR D939.
